# SDR CHQA20120308079

- Difficulty date: March 8, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 26,347 hours, 22,236 cycles
- Engine: Allsn AE3007A
- Engine time: 12,890 hours, 11,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT FRAME 23, JUST BEHIND THE RIGHT SILL NUMBER 1 WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE RIGHT FRAME 23 JUST BEHIND THE RIGHT SILL NUMBER 1 IN ACCORDANCE WITH ETD 2012-145-003386.
